# SDR MALA954533

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Ind
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 3253 - ON APPROACH TO MSP, THE NOSE GEAR GREEN LIGHT FAILED TO ILLUMINATE UPON GEAR EXTENSION.  THE CREW CYCLED THE GEAR UNTIL THE LIGHT ILLUMINATED.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  THE GEAR POSITION INDICATOR WAS REPLACED AS A PRECAUTION.  SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (M)
